# SDR DALA2022030401410

- Difficulty date: May 14, 2018
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 76,488 hours, 13,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1817 FUSELAGE SKIN CRACKED AT STA 1661 STR 13R INSP PER AMDS 5330- 01229-01B END OF CRACK MARKED, CORRECIVE ACTION: C/W HFEC INSPECTION OF CUTOUT EDGES AND EXISTING HOLES, INSTALLED REPAIR PER B767 SRM 53-80, REQUIRES REPETATIVE DETAILED VISUAL AND LFEC INSPECTIONS EVERY 7500 FLIGHT CYCLES. (4437169)
